# SDR YENA2008081

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N569JB
- Make and model: Airbus A320-232
- Aircraft serial: 2075
- Aircraft time: 21,245 hours, 7,280 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774E010000
- Part serial: 01155
- Condition: Failed
- Location: Nr 2  Engine
- Part time: 635 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 785, MCO-BON, DIVERTED TO FLL, ENG NR 2 BLEED FAULT.  ACCOMPLISHED ECAM QRH, NO PRESSURIZATION IN CABIN.  LOST BOTH (1&2) EMERGENCY DESCENT REQUIRED.  REMOVED AND REPLACED NR 2 ENG PRESSURE REGULATING VALVE 4001HA PER AMM 36-11-52.  OPS CHECK OK.
